MathSciNet Relay Station
MathSciNet bibliographic data
MR659536 (83i:60027) 60F05 (60C05)
Quine, M. P.; Robinson, J. A Berry-Esseen bound for an occupancy problem. Ann. Probab. 10 (1982), no. 3, 663–671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement